# SDR SWIA200211623

- Difficulty date: December 25, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 22,703 hours, 31,115 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Elev Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A TRIM FAIL AURAL WARNING AND THE TRIM FAIL LIGHT ON THE MAP CAME ON AND CONTINUED FOR APPROXIMATELY 5 MINUTES.  RETURNED TO LAX.  INSPECTED ELEVATOR TRIM WIRING ON TOP OF TAIL.  FOUND CHAFED WIRE TO LEFT PROXIMITY SENSOR AND CORRODED CONNECTOR TO RIGHT SENSOR.  REPAIRED WIRE AND REPLACED CONNECTORS.  OPS CHECK GOOD.
